# SDR ASAA2019122061640

- Difficulty date: December 16, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 48,526 hours, 14,432 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 8252
- Condition: Inoperative
- Location: Cockpit Temp
- Part time: 48,324 hours, 16,832 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN TEMP SELECTOR ADJUSTED TO NEAR FULL WARM POSITION, ABLE TO INCREASE/DECREASE TEMP ON SUPPLY DUCT GAUGE BUT FLIGHT DECK CONTINUES TO BE VERY COLD. GROUNDED - YES. REMOVED & REPLACED FLIGHT DECK TCV (V143) PER B737-800 AMM 21-61-21, LK CK & OPS CK NML. PULLED & RESET 1 TOTAL C/B. ALSO, REMOVED & REPLACED TEMPERATURE CONTROL MODULE (P5-17) AS PRECAUTIONARY REF AMM 21-61-15. PULLED & RESET 4 TOTAL C/BS. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER (R/H) BITE TEST REF AMM 21-61-00-700-806-002, GROUND VERIFICATION CK NML. VERIFIED CORRECT PARTS EFFECTIVITY REF IPC 21-61-07-03 & IPC 21-61-21-02.
